Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have diarrhea. Taking Amoxicillin for sinus infection. Normal?

I have been taking amoxicillin for a sinus infection for the past 4 days now. My sinus infection has cleared but my body seems to not like the amoxicillin pills at all. I have been having diarrheae with watery very yellow stool. Is this normal? Do I need to see a doctor? Should I just take an anti diarrheae OTC pill or should I stop taking the amoxicillin? The bright yellow stool color doesn't seem normal.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query.
The side effects of Amoxycillines are diarrhea and nausea, since you have diarrhea after the use of Amoxy .
2nd point is that accrding to you your's sinus infection had cured , so no need of any Amoxy.
When you will stop Amoxy with 2-3 days your's diarrhea will stop.
Until this you have to use lukewarm water with rice , curd, and few hard type bananas.
With above mentioned diet you will get relief from all your problems.
Good luck . Dr. HET
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor